# SDR UPS99230277

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Inop
- Location: Te Flaps
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED TO DEPLOY.
